Suffering from sudden major depression (also OCD and anxiety). Almost giving up.

S

SDMF98

Member
Joined
May 6, 2019
Messages
6
Location
Brazil
Hi, i will try to make this story short. I hope someone cares.

I always had a little bit of depression but It was not that bad. Later in life (2 years ago) i developed severe anxiety and ocd. I was always thinking i had every single serious desease in the world and had i word stuck in my mind all day.

My shitty doctor prescribed me 800mg of Seroquel (quetiapine) and 80 mg of Prozac. I took them for about 8 months.

The Prozac did nothing and the Seroquel made me a zombie with no emotions, made me very dumb, just awful!

So i decided to quit taking the Prozac and the 800mg Seroquel cold turkey (crazy, i know). I did that a month ago and went trough hell, i guess you guys can imagine.

Got a new good doctor to help me with the withdrawl and he did and it worked.

So after getting a little bit better i started taking 10mg of Lexapro and some benzos to help me with the insomnia and increased anxiety.

Everything was going ok but 6 days later i got REALLY depressed. I can't leave my bed, don't want to talk, don't want to eat and i'm always thinking i'm a loser and that no one cares about me.

Is this still from the quetiapine withdrawl?

I really need help!! And please forgive me for my bad english, i'm from Brazil.
 
Victorianna

Victorianna

Well-known member
Joined
Feb 8, 2019
Messages
777
Location
California, USA
Hello, sorry you are feeling so low.
I have never taken Seroquel, so I can't answer that. Even though you think the Prozac didn't help, is it possible that maybe it did, and now that it's out of your system (it takes awhile), the depression is back?
I think you should get in touch with your doctor and let them know what is happening. They would know best what to do next.
 
S

SDMF98

Member
Joined
May 6, 2019
Messages
6
Location
Brazil
Hello, sorry you are feeling so low.
I have never taken Seroquel, so I can't answer that. Even though you think the Prozac didn't help, is it possible that maybe it did, and now that it's out of your system (it takes awhile), the depression is back?
I think you should get in touch with your doctor and let them know what is happening. They would know best what to do next.
I don't think It is the Prozac because i wasn't taking it for the depression in the beggining, i was taking it for my ocd. But there is a chance that you are right.

I also read online that the withdrawl from the Seroquel is known to cause severe depression. So thats another possibility...

I texted my doctor but he is not answering me =\

Thanks for trying to help me!
 
C

Costas

Member
Joined
Apr 22, 2019
Messages
10
Location
London
Hi, i will try to make this story short. I hope someone cares.

I always had a little bit of depression but It was not that bad. Later in life (2 years ago) i developed severe anxiety and ocd. I was always thinking i had every single serious desease in the world and had i word stuck in my mind all day.

My shitty doctor prescribed me 800mg of Seroquel (quetiapine) and 80 mg of Prozac. I took them for about 8 months.

The Prozac did nothing and the Seroquel made me a zombie with no emotions, made me very dumb, just awful!

So i decided to quit taking the Prozac and the 800mg Seroquel cold turkey (crazy, i know). I did that a month ago and went trough hell, i guess you guys can imagine.

Got a new good doctor to help me with the withdrawl and he did and it worked.

So after getting a little bit better i started taking 10mg of Lexapro and some benzos to help me with the insomnia and increased anxiety.

Everything was going ok but 6 days later i got REALLY depressed. I can't leave my bed, don't want to talk, don't want to eat and i'm always thinking i'm a loser and that no one cares about me.

Is this still from the quetiapine withdrawl?

I really need help!! And please forgive me for my bad english, i'm from Brazil.
Benzos can make you
Hi, i will try to make this story short. I hope someone cares.

I always had a little bit of depression but It was not that bad. Later in life (2 years ago) i developed severe anxiety and ocd. I was always thinking i had every single serious desease in the world and had i word stuck in my mind all day.

My shitty doctor prescribed me 800mg of Seroquel (quetiapine) and 80 mg of Prozac. I took them for about 8 months.

The Prozac did nothing and the Seroquel made me a zombie with no emotions, made me very dumb, just awful!

So i decided to quit taking the Prozac and the 800mg Seroquel cold turkey (crazy, i know). I did that a month ago and went trough hell, i guess you guys can imagine.

Got a new good doctor to help me with the withdrawl and he did and it worked.

So after getting a little bit better i started taking 10mg of Lexapro and some benzos to help me with the insomnia and increased anxiety.

Everything was going ok but 6 days later i got REALLY depressed. I can't leave my bed, don't want to talk, don't want to eat and i'm always thinking i'm a loser and that no one cares about me.

Is this still from the quetiapine withdrawl?

I really need help!! And please forgive me for my bad english, i'm from Brazil.
Hi, Although Benzos can reduce anxiety, they can make you feel flat and depressed. Also, when starting an antidepressant, they do tend to make you feel worse before better. Give it a couple of weeks and you will feel better.
 
S

stankgyna

Member
Joined
Jan 14, 2019
Messages
14
Location
Southern California
Hey there!

I was taking seeoquel and it made me super aggressive.

I’m now on gabapentin for mood, lexapro for depression and trileptal as well for bipolar.

I am too still going through different stages of depression as well as grieving for my desperation from my partner.

I don’t know what makes it easier. I started hiking and getting more into music. Do you have self soothing techniques or hobbies? I still find it hard to get out of bed but maybe some of the techniques you can do may help. I’m here if you need to chat.
 
M

Marchhare

Well-known member
Founding Member
Joined
Mar 25, 2008
Messages
918
Location
SW
I am on my first day of no Venlafaxine after my own tapering and crisis team are on their way to see me. tsome of these meds are just evil. sending lov n hugs to you x
 

Similar threads


Top